# SDR ASOA2014082911173

- Difficulty date: August 26, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 24,931 hours, 23,729 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON GALLEY NEXT TO SERVICE DOOR INOPERATIVE.  FOUND WIRES SWAPPED ON EMERGENCY EXIT LIGHT BESIDE SERVICE DOOR.  REMOVED WRONG WIRES AND INSTALLED IN CORRECT POSITION ON SPLICE IAW ESPM 20-16-00.  PERFORMED OPS TEST OF THE EMERGENCY EXIT LIGHTS IAW AMM 33-51-00-710-801.  OPS TEST CHECKED GOOD.
